Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Can stretching exercise help to grow height or any other medications available for the same ?

hello...Doc. im Danny,, 31 yrs. old 5 3 hiegth, 68 kgs.... I have been stretching almost 10 years... I started streching exercise at age 21..... Is there a posible to increase my height?.... What shall I do? Is there a medicine to solve my problem? tnx.... thank you for online wbsite... God bless...
Asked On : Sun, 21 Aug 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
There is 100% no chance of increasing height by exercise or any sort of products after age of 21 years. You need to work on other aspects of your health. You can try losing weight which will bring you a good physique, also join a Gym and make good muscular development to add to your personality. If you want you can wear heel raise inside your shoes to appear taller and wear clothes with stripes to appear taller as well. Eat healthy, exercise regularly, avoid putting on weight which will make you appear shorter.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor